# SDR AALA20110428TUL04

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 33,987 hours, 16,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD ENTRY DOOR SKIN BENT AT AFT LOWER CORNER.  FABRICATED AND INSTALLED REPAIR DOUBLER PER AARD 52-10-00-2.
